# SDR DALA2019110706473

- Difficulty date: November 7, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y254 BTW FR18 TO FR20 AT FWD GALLEY AREA, REPLACED NEW FLOOR BEAM -Y254 LOC. BTW FR.12 TO FR.24 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 DWG 53112819 AND SPLICE AS PER A320 SRM 51-42-11 DWG 53110920
